# SDR ASAA2023121046670

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 47,580 hours, 16,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER NEAR SEAT 17F IS MISSING. GROUNDED - YES. REPLACED EXIT SIGN ASSY BY SEAT 17F, OPS NML.
